# SDR SWAA2021110122973

- Difficulty date: September 25, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N420WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29825
- Aircraft time: 66,751 hours, 39,284 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stub Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FWD SERVICE DOOR STUD FRAME UPPER LOCATED BS 294.5 STR 10R AT PASSENGER CABIN.  INSTALLED NEW STUD FRAME AND FASTENERS IAW SRM 51-40-02 AND DRAWING 141A8370 REV. C.
